# SDR CHQA201100118

- Difficulty date: March 11, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 25,838 hours, 21,116 cycles
- Engine: Allsn AE3007A
- Engine time: 15,034 hours, 11,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A CRACK WAS FOUND ON THE LEFT OMEGA BEAM ANGLE AT FRAME 47.  MAINTENANCE REPAIRED THE LEFT OMEGA BEAM ANGLE AT FRAME 47 IAW SRM 53-23-02.
